# SDR YENA2023112701463

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 78,387 hours, 28,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#98, DEN-JFK. 'FUME EVENT-OIL FUMES (DIRTY SOCKS) IN COCKPIT ON TAKE OFF -INITIAL CLIMB; REF INFO NOTICE 2017-T015J SECTION B2. FOLLOWED TSM 05-50-00-810-831-A. C/W LEVEL A DECONTAMINATION OF ECS. FOUND OIL LEAK FROM MIDDLE TUBE ON APU. NO MX-270 COMPLETED BY CREW. FOUND NO EVIDENCE OF CURRENT ODOR. A/C OK FOR SVC. REF AMM 21-00-00-615-802-A.'
